Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi!

Still a bit new but I've been looking around for a while. Anyways, I have a question. About two weeks ago I went to the dcotor about my spots and she perscribed me Zineryt with Erythromycin and Zinc Acetate in. I used it for about a week and was fine and my spots were getting better, however I got a cold. Which was normal because everybody gets colds right. But then it went away for about five days and my spots were still fine nothing nasty. Then suddenly last Thursday I got another cold, which I still have :( I may be being a bit nitpicky or something but I read an article on the internet today about Erythromycin and colds being linked. Anyway, anybody else have this problem? Could just be me, but I'm already sick of being ill :angel:

If you want ask and I'll post the article.

Share this post


Link to post
Share on other sites

i used zineryt. i felt fine while on this. anyway, using topicals dont affect your overall health in great way. probably in this article they were reffering to oral erythromycin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×